Open Access
2002/2003 The quasicontinuity of delta-fine functions.
Michael J. Evans, Paul D. Humke
Author Affiliations +
Real Anal. Exchange 28(2): 543-548 (2002/2003).


A theorem is presented which shows the uniform closure of the class of uniformly polygonally approximable functions cannot be distinguished from the class of delta-fine functions by the nature of their exceptional sets of quasicontinuity.


Download Citation

Michael J. Evans. Paul D. Humke. "The quasicontinuity of delta-fine functions.." Real Anal. Exchange 28 (2) 543 - 548, 2002/2003.


Published: 2002/2003
First available in Project Euclid: 20 July 2007

zbMATH: 1050.26002
MathSciNet: MR2010335

Primary: 26A15 , 26A21

Keywords: delta-fine , Quasicontinuity , universally polygonally approximable

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 2 • 2002/2003
Back to Top